Laurie-LOL Thanks and will do... ;o)
DJBHusky- so you still have problems with pouchitis? What are the symptoms of pouchitis? Like how would you know if you have it? OR, do you end up at the hospital (in pain) and they do imaging to diagnose? The more I talk to people, it seems the more questions I have.
You seriously had a good doc but darn,,, I'd be a little pissed (LOL) that he risked your life (not knowingly of course) for you to lose a mere 10 lbs! Nonetheless, how did you lose weight on prednisone??? I SERIOUSLY gain while on it. My face alone gains 10 lbs while I'm on it! LOL LOL
new2thisstuff- I don't think I will ever question myself about not taking the biologics. The side effects are quite a bit more serious than even Imuran. Since it is an infusion drug, you can't quickly 'undue' a side effect (like vomiting, abdominal pain, headaches, chest pains, itching, etc... I've watched many medicines slowly destroy my mother. She developed pulmonary fibrosis from taking methotrexate injections for rheumatoid arthritis. Basically I feel, why take a chance on giving yourself another illness?? Especially if there is a better than 70% chance that the medicine will stop working after a short period of time? That's just my thoughts. If I have surgery I could possibly get off all of these useless medications and all of the supplements and all of the side effects that I get from them as well.
Just a thought....